# SDR QXEA200700214

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 135 hours, 106 cycles
- Propeller: Rotol CR4086123F17
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2334: AS THE AIRCRAFT ONTO THE RUNWAY, THE POWER PLANT MESSAGE APPEARED ON THE ED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE UPON INTERROGATION OF THE CDS FOR ENGINE FAULTS FOUND NR 2 ENGINE LANE B FAULT 130.  C/W FIM TASK 61-20-03-810-815.  AFTER FAULT CODE CLEARED, RAN NR 2 ENGINE TWICE IN BETA RANGE.  FAULT DID NOT RETURN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
